MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX, FOR INLINE

FERNO-WASHINGTON, INC. INX, FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported while transporting a (b)(6) patient at the lowest level and aligning the stretcher with the ambulance, the medics heard a cracking sound and noticed the cot leaning to the right.No injuries were reported, as a result; however, the crew did transfer the patient to another stretcher to complete the transport.
 
Additional Manufacturer Narrative
The device was returned to ferno for a full evaluation and a visual and functional evaluation was conducted.There were multiple impact marks to the lower legs which appear to have occured prior to the incident.The root cause appears to be caused by possible fatigue at the leg slider due to consistant impacts to the legs.The unit was repaired by ferno and returned to the customer.No further details have been provided.
 
Event or Problem Description
The complainant reported while transporting a 680 lb patient at the lowest level and aligning the stretcher with the ambulance, the medics heard a cracking sound and noticed the cot leaning to the right.No injuries were reported, as a result; however, the crew did transfer the patient to another stretcher to complete the transport.

Brand Name
INX, FOR INLINE
Common Device Name
INX, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key11530038
Report Number1523574-2021-00003
Device Sequence Number4881774
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight308